# SDR AALA202508163212

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 68,059 hours, 28,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR GIRT BAR CLIPS ARE LOOSE. INSPECTED AND ADJUSTED L2 GIRT BAR CLAMP. PER AMM REF 25-66-00.
